BIOSENSE WEBSTER INC NAVISTAR THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Model Number |
NI75TCBH |
| Medical Device Problem Codes |
Break (1069); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(4).Device investigation details: a picture was received for evaluation following biosense webster's procedures.According to pictures provided by the customer, the tip was observed broken at the peek housing section with exposed wires.A manufacturing record evaluation was performed for finished device number 30908249m, and no internal actions related to the reported complaint condition were identified.However, the physical device was not yet returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia (svt) procedure with a navistar thermocool: however, the device was damaged within the packaging.The device was found to have been cracked when the package was opened (with some wires exposed).A second device was used to complete the operation.There was no adverse event reported on patient.The device wasn¿t used on the patient.Out of box failure is not mdr-reportable.Broken tip is mdr-reportable.
Additional Manufacturer Narrative
On 24-apr-2023, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent a supraventricular tachycardia (svt) procedure with a navistar thermocool: however, the device was damaged within the packaging.The device was found to have been cracked when the package was opened (with some wires exposed).A second device was used to complete the operation.There was no adverse event reported on patient.The device wasn¿t used on the patient.Device evaluation details: visual analysis revealed that the tip was broken at the peek housing section with exposed wires.The damage could be related to excessive force or use during the procedure, however, this could not be conclusively determined.A manufacturing record evaluation was performed for the finished device number lot 30908249m and no internal actions related to the complaint were found during the review.The issue reported by the customer was confirmed.It should be noted that product failure is multifactorial.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).